# SDR DL72K991765

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466DA
- Make and model: Boeing 727232
- Aircraft serial: 20743
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Rt Mlg Door
- Component: 63200036
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER T/O, AFTER GEAR RETRACTION, RED DOORS WARNING LIGHT AND R GEAR DOOR WARNING LIGHTS ILLUMINATE WHEN GEAR.  HANDLE PLACED TO OFF.  INSPECTION AND REPLACED RT GEAR DOOR SWITCH AND SYS CKS OK.
